# SDR SWI2024F01191

- Difficulty date: September 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL DEPRESSOR ON FS349.00 BETWEEN STGR4L - 5L IS DAMAGED. (MARKED)     (C-CHECK RO 11/6/2024)    REPAIRED PASSENGER DOOR SEAL DEPRESSOR ON FS349.00 BETWEEN STGR4L -5L REF REO 670-53-22-001 REV -J DATE 2016-11-10 SHEET 3, REPAIR TYPE 1. ALL STEPS COMPLIED WITH. PRESSURE LEAK CHECK PASSED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
